Journal article icon

Journal article

EXTENSION OF EIKONAL APPROXIMATION IN QUANTUM FIELD THEORY

Abstract:
The eikonal approximation is extended to arbitrary Feynman diagrams, in a renormalised spinless theory. A set of rules is formulated, which gives the eikonal expression for any given set of diagrams. Features reminiscent of a parton model emerge. © 1969.
Publication status:
Published

Actions


Access Document


Authors


Journal:
NUCLEAR PHYSICS B
Volume:
B 28
Issue:
2
Pages:
477-and
Publication date:
1971
DOI:
ISSN:
0550-3213
URN:
uuid:da3c47c0-82de-4b79-8941-f7bc1e6ff73e
Source identifiers:
8637
Local pid:
pubs:8637
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP